Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 130, NWS Birmingham, AL

July 22, 2015Lamar County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 3:21 PM CDT for Lamar County, Alabama. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2015, 3:21 PM CDT (20:21 UTC)
Expired
Jul 22, 2015, 3:45 PM CDT
In force
24 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 23 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 3:24 PM CDTTSTM WND DMG2 Ssw Sulligent, ALMOBILE HOME DESTROYED BY A FALLEN TREE ON TURKEY CREEK RD.
Jul 22, 3:30 PM CDTTSTM WND DMG3 Se Vernon, ALTREES DOWN IN ALONG HELLS CREEK RD AND MITCHELL RD. TIME ESTIMATED FROM RADAR.
Jul 22, 3:35 PM CDTTSTM WND DMG2 Ene Henson Springs, ALTWO TREES DOWN ON A POWERLINE ON 4 OAKS ROAD NEAR HENSON SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WUUS54 KBMX 222021
SVRBMX
ALC075-222045-
/O.NEW.KBMX.SV.W.0130.150722T2021Z-150722T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CDT WED JUL 22 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 345 PM CDT

* AT 320 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DETROIT TO NEAR BEDFORD...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VERNON...SULLIGENT...KENNEDY...DETROIT...BEAVERTON...LAMAR COUNTY
  AIRPORT...BLOOMING GROVE...CREWS...BEDFORD...GATTMAN...LAMAR COUNTY
  PUBLIC LAKE...CODY...HIGHTOGY...HENSON SPRINGS...PINE SPRINGS AND
  STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
      3355 8795 3367 8826
TIME...MOT...LOC 2020Z 282DEG 17KT 3401 8818 3375 8823 

HAIL...<.75IN
WIND...60MPH
 
$$

32/DAVIS
1 follow-up statement
395 
WWUS54 KBMX 222044
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT WED JUL 22 2015

ALC075-222054-
/O.EXP.KBMX.SV.W.0130.000000T0000Z-150722T2045Z/
LAMAR AL-
344 PM CDT WED JUL 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR LAMAR COUNTY WILL EXPIRE AT
345 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
      3355 8795 3367 8826
TIME...MOT...LOC 2042Z 282DEG 17KT 3401 8818 3375 8823 

$$

32/DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:02 PM CDT, 19 minutes earlier.

Area forecast discussion, Jul 22, 3:02 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT WED JUL 22 2015

.DISCUSSION...

SCATTERED SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON AND
EVENING WITH NUMEROUS BOUNDARIES...BOTH SYNOPTIC AND
MESOSCALE...MEANDERING ACROSS THE AREA OR IN THE VICINITY. NOT TO
MENTION THERE IS AT LEAST ONE UPPER LEVEL DISTURBANCES THAT WILL
TRAVERSE THE AREA AS WELL. THERE IS A FAIRLY HIGH POTENTIAL FOR
MICROBURSTS WITH TODAYS STORMS. IN FACT...WE'VE ALREADY OBSERVED A
COUPLE MICROBURST SIGNATURES ON RADAR...ONE NEAR JEFFERSON/SHELBY
LINE AND ANOTHER IN FAR SW BARBOUR COUNTY. ADDITIONAL SEVERE
THUNDERSTORM WARNINGS WILL BE POSSIBLE THRU THE EVENING WITH THE
GREATEST THREAT BEING DAMAGING WINDS.

NORTHWEST FLOW ALOFT WILL PREVAIL ON THURSDAY/FRIDAY WITH THE
POTENTIAL FOR ONE OR MORE IMPULSES TO TRACK SE ACROSS THE
AREA...NOT TO MENTION THE NORMAL DIURNALLY DRIVEN CONVECTION. WITH
BULK SHEAR...INSTABILITY AND LAPSE RATES STILL SUPPORTIVE OF AT
LEAST A FEW ISOLATED SEVERE STORMS WILL CONTINUE TO MENTION SEVERE
IN THE HWO FOR BOTH THURSDAY AND FRIDAY. AT THIS TIME THE GREATEST
THREAT WILL BE DAMAGING WIND GUSTS. THE HEAT WILL BACK DOWN EVER
SO SLIGHTLY THRU THE END OF THE WEEK BUT IT WILL STILL FEEL RATHER
MISERABLE OUT THERE. NO HEAT ADVISORIES ARE CURRENTLY IN EFFECT
BEYOND THIS AFTERNOON BUT WILL CONTINUE TO MONITOR TRENDS.
PRACTICING GOOD HEAT SAFETY IS STILL ADVISABLE REGARDLESS OF
WHETHER AN ADVISORY IS ISSUED.

UPPER LEVEL TROUGHING DEVELOPS OVER THE EASTERN CONUS BY THE
WEEKEND WITH THE RIDGE SHIFTING A BIT FARTHER TO THE WEST. E/SE
SFC FLOW DEVELOPS BY SUNDAY BRINGING SLIGHTLY DRIER AIR INTO
CENTRAL ALABAMA...ESPECIALLY THE EASTERN HALF. RAIN CHANCES WILL
BE VERY LOW SUNDAY AND MONDAY AND THEN RETURN TO NEAR CLIMO BY MID/LATE
WEEK. TEMPS IN THE EXTENDED WILL REMAIN IN THE 90S.

19

&&

.AVIATION...
18Z TAF DISCUSSION.

PREDOMINATE VFR CONDITIONS FOR THE NEXT 24 HOURS...WITH SCATTERED
TO NUMEROUS SHOWERS/STORMS FOR THE NEXT 6 TO 10 HOURS. TYPICAL
SUMMERTIME CONVECTION GOING UP THIS AFTERNOON. COMBINED WITH
OUTFLOW BOUNDARIES FROM EARLIER...LOOK FOR MORE INT THE WAY OF
CONVECTION. TRIED TO TIME OUT THE BEST TIMEFRAME THIS AFTERNOON
FOR TEMPO CONDITIONS AT EACH SITES BASED ON CURRENT RADAR AND
HRRR. NORTH AND WEST EARLIEST AND SOUTH AND EAST LATEST. ISOLATED
TO SCATTERED THUNDERSTORMS MAY REMAIN POSSIBLE OVERNIGHT AS
WELL...BUT ONLY HAD ENOUGH CONFIDENCE TO INCLUDE UP TO 6Z. MORE
SHOWERS AND STORMS AFTER 15Z ON THURSDAY.

16

&&

.FIRE WEATHER...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH
THE POTENTIAL FOR SOME DAMAGING WIND GUSTS. BETTER RAIN CHANCES
ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND
HEAT INDICES.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  89  73  92  72 /  40  60  40  40  20
ANNISTON    73  88  72  91  72 /  40  60  40  50  20
BIRMINGHAM  75  90  76  92  74 /  40  60  40  50  20
TUSCALOOSA  75  93  75  94  75 /  50  60  40  50  30
CALERA      74  89  75  91  73 /  50  60  40  50  20
AUBURN      74  90  74  90  73 /  50  60  40  50  30
MONTGOMERY  75  93  77  94  75 /  40  60  40  50  30
TROY        74  93  75  94  74 /  30  60  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR-
BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO-
MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER.

&&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 AM CDT WED JUL 22 2015

ALZ011>015-017>050-231330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
529 AM CDT WED JUL 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS
ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL
BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO
GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT.

CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT
INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN
PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND
FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE
WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 2:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT WED JUL 22 2015

ALZ012-222045-
LAMAR AL-
247 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 345 PM CDT...

AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHVILLE TO 7 MILES
SOUTHEAST OF AMORY TO NEAR PRAIRIE...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40-45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...MILLPORT...KENNEDY...DETROIT...BEAVERTON...LAMAR
COUNTY AIRPORT...BLOOMING GROVE...CREWS...BEDFORD...GATTMAN...LAMAR
COUNTY PUBLIC LAKE...CODY...HIGHTOGY...HENSON SPRINGS...MELBORNE...
PINE SPRINGS AND STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
      3353 8795 3354 8828
TIME...MOT...LOC 1946Z 271DEG 19KT 3407 8840 3393 8838 3373 8862

32/DAVIS
Special weather statement, Jul 22, 2:50 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT WED JUL 22 2015

ALZ023>025-034-222030-
TUSCALOOSA AL-BIBB AL-JEFFERSON AL-SHELBY AL-
250 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON...
NORTHEASTERN BIBB...SOUTHWESTERN SHELBY AND EAST CENTRAL TUSCALOOSA
COUNTIES UNTIL 330 PM CDT...

AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE VIEW...OR 10 MILES SOUTHWEST OF BESSEMER...MOVING EAST AT 15
MPH.

WINDS IN EXCESS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN BIRMINGHAM...HOOVER...VESTAVIA HILLS...ALABASTER...
BESSEMER...PELHAM...HELENA...LAKE VIEW...BROOKWOOD...VANCE...
WOODSTOCK...NORTH JOHNS...SPLASH ADVENTURE...ROSS BRIDGE...BLUFF
PARK...MERCEDES BENZ OF ALABAMA...ABERNANT...TANNEHILL IRONWORKS
STATE PARK...HOOVER METROPOLITAN STADIUM AND MAYLENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3338 8728 3341 8678 3314 8679 3318 8732
TIME...MOT...LOC 1949Z 278DEG 14KT 3328 8711

32/DAVIS
Special weather statement, Jul 22, 2:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT WED JUL 22 2015

ALZ045-222030-
MACON AL-
252 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MACON COUNTY UNTIL 330 PM
CDT...

AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOTASULGA...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...NOTASULGA...FRANKLIN...TUSKEGEE NATIONAL FOREST...LAKE
TUSKEGEE...MOTON FIELD MUNICIPAL AIRPORT...UPHAPEE CREEK AND I 85
REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3238 8544 3234 8576 3249 8582 3249 8580
      3254 8580 3258 8570 3258 8567 3256 8565
TIME...MOT...LOC 1952Z 334DEG 9KT 3251 8570

16
Special weather statement, Jul 22, 3:01 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED JUL 22 2015

ALZ028-222045-
CLAY AL-
301 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY COUNTY UNTIL
345 PM CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SYLACAUGA...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINEVILLE...ASHLAND...ROSELLE...CLEVELAND CROSSROADS...MILLERVILLE
AND HOLLINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3310 8579 3311 8597 3309 8598 3309 8601
      3311 8601 3311 8618 3320 8617 3319 8612
      3330 8612 3330 8598 3331 8598 3332 8578
TIME...MOT...LOC 2001Z 272DEG 22KT 3321 8623

32/DAVIS
Special weather statement, Jul 22, 3:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT WED JUL 22 2015

ALZ022-030-031-222045-
PICKENS AL-GREENE AL-SUMTER AL-
306 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER...
SOUTHWESTERN PICKENS AND NORTHERN GREENE COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW WEST GREENE...OR 12 MILES SOUTH OF ALICEVILLE...MOVING EAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EUTAW...UNION...NEW WEST GREENE...PANOLA...WEST GREENE...MANTUA...
KNOXVILLE...GEIGER...WARSAW...LEWISTON...NEW MOUNT HEBRON...
CLINTON...I 20 REST AREA NEAR EUTAW...PLEASANT RIDGE AND SNODDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3305 8834 3309 8783 3302 8783 3302 8771
      3299 8771 3298 8775 3296 8774 3295 8775
      3295 8773 3293 8777 3291 8776 3290 8777
      3290 8781 3288 8781 3285 8782 3283 8782
      3283 8836
TIME...MOT...LOC 2006Z 266DEG 22KT 3295 8815

32/DAVIS
Local storm report, Jul 22, 3:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND DMG     6 ESE BESSEMER          33.34N 86.87W
07/22/2015                   JEFFERSON          AL   PUBLIC

            FEW TREES DOWN ALONG SOUTH SHADES CREST RD BETWEEN HWY
            150 AND HWY 52. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:09 PM CDTSpecial Weather StatementBMXRandolph66 min
Jul 21, 7:33 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 21, 9:56 PM CDTSpecial Weather StatementBMXMontgomery49 min
Jul 21, 10:07 PM CDTSpecial Weather StatementBMXLowndes38 min
Jul 22, 1:15 PM CDTSpecial Weather StatementBMXShelby45 min
Jul 22, 1:33 PM CDTSevere Thunderstorm WarningBMXShelby42 min
Jul 22, 1:55 PM CDTSpecial Weather StatementBMXPike50 min
Jul 22, 2:04 PM CDTSpecial Weather StatementBMXDale26 min
Jul 22, 2:07 PM CDTSevere Thunderstorm WarningBMXBarbour38 min
Jul 22, 2:11 PM CDTSpecial Weather StatementBMXMarengo49 min
Jul 22, 2:27 PM CDTSpecial Weather StatementBMXCoosa48 min
Jul 22, 2:33 PM CDTSpecial Weather StatementBMXTalladega42 min
Jul 22, 2:40 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega35 min
Jul 22, 2:46 PM CDTSpecial Weather StatementBMXBarbour59 min
Jul 22, 2:47 PM CDTSpecial Weather StatementBMXLamar58 min
Jul 22, 2:50 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 22, 2:52 PM CDTSpecial Weather StatementBMXMacon38 min
Jul 22, 3:01 PM CDTSpecial Weather StatementBMXClay44 min
Jul 22, 3:01 PM CDTSevere Thunderstorm WarningBMXBarbour29 min
Jul 22, 3:06 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 22, 3:19 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa41 min
Jul 22, 3:27 PM CDTSpecial Weather StatementBMXTallapoosa48 min
Jul 22, 3:36 PM CDTSpecial Weather StatementBMXRussell39 min
Jul 22, 3:38 PM CDTSpecial Weather StatementBMXFayette, Marion37 min
Jul 22, 3:46 PM CDTSevere Thunderstorm WarningBMXTallapoosa44 min
Jul 22, 3:48 PM CDTSpecial Weather StatementBMXClay42 min
Jul 22, 3:55 PM CDTSpecial Weather StatementBMXShelby50 min
Jul 22, 3:56 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby34 min
Jul 22, 3:59 PM CDTSpecial Weather StatementBMXPickens46 min
Jul 22, 4:03 PM CDTSevere Thunderstorm WarningBMXClay, Randolph42 min
Jul 22, 4:09 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Jul 22, 4:49 PM CDTSpecial Weather StatementBMXPickens41 min
Jul 22, 4:53 PM CDTSpecial Weather StatementBMXChambers37 min
Jul 22, 5:20 PM CDTSpecial Weather StatementBMXLee40 min
Jul 22, 5:37 PM CDTSpecial Weather StatementBMXGreene38 min
Jul 22, 5:39 PM CDTSpecial Weather StatementBMXTuscaloosa36 min
Jul 22, 6:18 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 22, 6:23 PM CDTSpecial Weather StatementBMXJefferson37 min
Jul 22, 6:37 PM CDTSevere Thunderstorm WarningBMXElmore21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.